# SDR DALA2025111008202

- Difficulty date: November 9, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N353NB
- Make and model: Airbus A319-114
- Aircraft serial: 1828
- Aircraft time: 62,864 hours, 32,097 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND IN FASTENER HOLE H3, LOCATED AT FR16RH CROSSBEA M SPLICING AREA. FWD FUSELAGE PASSENGER CABIN.  COMPLIED WITH ER/A 629518-14AD. (1295791).
